# SDR USAA2011100300017

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 36,810 hours, 13,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEGAPHONE HANDLE BROKEN.  MAINTENANCE REMOVED AND REPLACED MEGAPHONE.
